# SDR SWAA2022050394089

- Difficulty date: April 13, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 20,082 hours, 9,414 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL SEVERELY DELAMINATED- MARKED / [01] REMOVED DAMAGE PER SRM 51-70-05-2R-1 AND SRM 51-70-14-2R-4.;[02] VERIFIED REMOVED DAMAGE PER SRM 51-70-05-2R-1 AND SRM 51-70-14-2R-4.;[03] REPAIRED IAW SRM 53-60-70-2R-1; SRM 51-70-05-2R-1; AND SRM 51-70-14-2R-1.;[04] C/W INSPECTION.;[05] APPLIED SEALER AND RESTORED FINISH PER SRM 51-70-08.;[06] 5. RICKY MINYARD (TECHNICIAN); 26-APR-2022 17:51 UTC APPLIED SEALER AND RESTORED FINISH PER SRM 51-70-08.
